# SDR USAA000473

- Difficulty date: March 14, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N932VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47189
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Cracked
- Location: Pax Door
- Part time: 78,685 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOOR STOP CRACKED .25 INCH, TOP AFT MAIN ENT.  INSTALLED DOUBLERS PER SRO 09530252.  (M)
